# SDR EISA20010060

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: G11331
- Condition: Delaminated
- Location: Rt Wing
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND DELAMINATION ON PANEL SKIN AT RT WING L/E AFT OF NR 5 KRUEGER FLAP.  CLEANED PREPPED AREA BONDED FIBERGLASS OVERLAY, PRIMED AND PAINTED AREA IAW SRM 51-40-9, M/M 51-20-51, 51-20-151.
